全部文献期刊会议图书|学者科研项目
中外文文献  中文文献  外文文献
作者:Eugenia N. Petropoulou , Panayiotis D. Siafarikas , Ioannis D. Stabolas
来源:[J].Chaos, Solitons and Fractals(IF 1.246), 2008, Vol.41 (2), pp.803-810Elsevier
摘要:Abstract(#br)Using a functional analytic method, it is proven that an initial value problem for a general class of higher order nonlinear differential equations has a unique bounded solution in the Banach space H 1 ( Δ ) of analytic functions, defined in the open unit interv...
作者:Árpád Elbert , Panayiotis D. Siafarikas
来源:[J].Journal of Approximation Theory(IF 0.755), 1999, Vol.97 (1), pp.31-39Elsevier
摘要:Abstract(#br)Let x ( λ ) n , k , k =1, 2, …, [ n /2], denote the k th positive zero in increasing order of the ultraspherical polynomial P ( λ ) n ( x ). We prove that the function [ λ +(2 n 2 +1)/(4 n +2)] 1/2 x ( λ ) n , k increases as λ increases for λ >−1/2...
作者:Eugenia N. Petropoulou , Panayiotis D. Siafarikas
来源:[J].Chaos, Solitons and Fractals(IF 1.246), 2006, Vol.33 (1), pp.94-108Elsevier
摘要:Abstract(#br)By use of a functional analytic method it is proved that a general class of second order nonlinear differential equations has analytic bounded solution of the form g ( ξ ) = ∑ n = 1 ∞ A n ( ξ T ) n - 1 , | ξ | < T , ...

我们正在为您处理中,这可能需要一些时间,请稍等。

资源合作:cnki.scholar@cnki.net, +86-10-82896619   意见反馈:scholar@cnki.net

×